# SDR QXEA0101351

- Difficulty date: August 10, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE FINGNAIL ATTACHMENT TAP CRACKED AT NUPLATE RIVET, INBOARD OF STATION XN236.20. REPAIRED IAW DHC-8 RD 8-54-163.
